# SDR SWAA2022020935788

- Difficulty date: February 10, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 20,292 hours, 8,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BLKD SUPPORT ANGLE CORRODED AT BS 500IRBL 18'. MARKED. / EVALUATED CORROSION ON SUPPORT ANGLE AT BS 500I; RBL18 100% MATERIAL LOSS OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPACED DAMAGED ANGLE IAW SRM 51-40-02-0G-0 AND DWG# 143A9485 REV B
